# SDR DALA2022022201174

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 83,205 hours, 15,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 F/A REPORTED EMERGENCY EXIT SIGN COVER BROKEN LOC 203. CORRECTIVE ACTION: SECURED LOC 203 EMERGENCY EXIT SIGN COVER PER B767 AMM 33-51 OK FOR SVC. (8853885)
